Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Can Metoprolol Help With HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

...Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues in HIV+ Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS in America.While there were a handful of women among the first cases, AIDS was thought toprimarily affect gay men. However, as the years passed, women have emerged asanother group hard hit by the AIDS...
Ask the Experts

Cardiac Inversion after staphin fection do BP interfer with HIV meds?

I placed this question here specifically because I nearly was near death a Ventilator for respiratory failure a month ago in March, I was seeing a Pain Management Dr, whom was giving me lumbar injections. But oddly,He was having me come in early...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...(raltegravir). The etravirine (Intelence) could interact with the digoxin (higher levels) so monitoring and carefull dosing recommended. Metoprolol usually OK with those HIV meds in my experience. KH Read more »

diarrhea and atripla and heart meds

I've recently had a heart drug eluting heart stent, am taking also Atripla HIV med, with Plavix Metoprolol in the mornings. Atripla, Lipitor, and Metoprolol in the evenings. Any reason that diarrhea should flare up. I've not had a problem with the...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
I do not see an obvious cause for diarrhea with this mix of meds. It is possible that the Lipitor is doing this and holding this drug for a few days, if your doc agrees, could help determine if this is the case. A work up to make sure there is no... Read more »

Itch but no Rash

I will try once again to see if you answer my question. I looked up itch and no rash but came up with nothing and so I am writing you in hopes you can help me resolve this problem. 1. I have aids for I don't know how long. Found out in Nov 08 after...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...laboratory studies and a physical examination. There are a number of conditions that can be associated with itching, including HIV-associated eosinophilic folliculitis (which, by the way, may respond to Sporanox and other antifungal treatments);... Read more »

nervous twitch in face

I started taking atripla for hiv and metoprololfor my high blood pressure 3 months ago and have a nervous twitch in my face now what could this be?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...An isolated facial twitch would be unusual to be caused either by the B blocker metoprolol or Atripla. A good neurologic assessment by your HIV specialist or a neurologist is recommended to try and pinpoint which nerve Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
The Body

Coping With an HIV/AIDS Diagnosis

...just celebrate my life and beat it. That was my choice." Click here to read or listen to how other people disclosed their HIV status. D'Jaun Black Diagnosed in 2004 "Being HIV positive has been the greatest adventure I've ever... Read more »
The Well Project

Women, Depression and HIV/AIDS

...that an underlying issue, such as depression or anxiety, causes or adds to your substance use, ask your health care provider or AIDS service agency for a referral to a mental health provider. Depression Can Cause Serious Problems Studies... Read more »
Connect With Others

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

HIV - with HIV + boyfriend....PLEASE HELP!!!

Posted by gause, 7 Replies
...I been dating this guy for almost a year now. I'm HIV - and he is HIV + (diagnosed about year ago before we met). In the beginning of our relationship we had great sexual encounters Read more »

Have I Gone from HIV to AIDS? HELP!!!!

Posted by CLT, 4 Replies
...a prescription for Atripla. Thank GOD I have good insurance and will be able to afford the drugs. Questions? Do I now have AIDS? Will things be instantly better once I start meds this weekend? Anyone out there on Atripla who has NEVER been on... Read more »